Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Potentials for denumerable Markov chains

Authors: John G. Kemeny and J. Laurie Snell
Journal: Bull. Amer. Math. Soc. 67 (1961), 120-122
MathSciNet review: 0141156
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959), 433–458; erratum 993. MR 0107098 (21 #5825)
  • 2. G. A. Hunt, Markov processes and potentials. I, II, III, Illinois J. Math. vol. 1 (1957) pp. 44-93, 316-369; vol. 2 (1958) pp. 151-213.
  • 3. John G. Kemeny and J. Laurie Snell, Finite Markov chains, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115196 (22 #5998)

Additional Information

PII: S 0002-9904(1961)10532-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia